RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 718–728 (Mi zvmmf5896)  

Integral representations of the solutions of the two-dimensional wave equation, and diffraction problems

A. F. Philippov

Moscow

Full text: PDF file (1046 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 153–163

Bibliographic databases:

UDC: 517.9:535.4
MSC: Primary 35L05; Secondary 35C15
Received: 20.11.1975

Citation: A. F. Philippov, “Integral representations of the solutions of the two-dimensional wave equation, and diffraction problems”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 718–728; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 153–163

Citation in format AMSBIB
\Bibitem{Phi77}
\by A.~F.~Philippov
\paper Integral representations of the solutions of the two-dimensional wave equation, and diffraction problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 718--728
\mathnet{http://mi.mathnet.ru/zvmmf5896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0492779}
\zmath{https://zbmath.org/?q=an:0368.35041}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 153--163
\crossref{https://doi.org/10.1016/0041-5553(77)90147-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5896
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020